# SDR CA160118013

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PLATE NUT INSPECTION AT OTBD LT HORIZONTAL STABILIZER, CORROSION WAS FOUND ON LOWER SPAR CAP AT PLATE NUTS AND 2 FASTENERS JUST INBD OF CENTER ELEVATOR HINGE ARM.  AFTER INSPECTION CORROSION WAS FOUND ON LOWER OTBD AND UPPER CENTER SPAR CAPS.  REPAIR CARRIED OUT.  CORROSION ON OTBD LOWER SPAR TRIMMED OUT AND INSERTION AND REPLACEMENT ANGLE MADE FROM 2024 T3511 MADE.  UPPER CENTER CORROSION BLENDED OUT OVER 2 FASTENERS TO MAXIMUM DEPTH OF 0.045".  REPAIR STRAP MADE FROM 2024 T3 0.125" WITH HYSOL FILLER.  OTBD LOWER REPAIR OVERALL LENGTH OF 20.625 AND UPPER CENTER OF 16.625 OVERALL LENGTH.  ALL AFFECTED AREAS AND REPAIR PARTS PREPPED/PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00. ALL WET ASSY WITH PR1440 USING ALL SOLID MS20470AD5 RIVETS.
